MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510860
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of handle break.Block h11: the device was not returned for analysis and was disposed; therefore, a technical analysis could not be performed.It was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event handle break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "unable to exclude device problem".
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the biliary during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, the handle of the trapezoid rx broke during the process of crushing a biliary stone.The procedure was completed with another same device.There were no patient complications as a result of this event.

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24500675
Report Number3005099803-2026-00815
Device Sequence Number9870132
Product Code LQC
UDI-Device Identifier08714729296379
UDI-Public(01)08714729296379(17)260828(10)37321965
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberM00510860
Device Catalogue NumberM00510860
Device Lot Number0037321965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/03/2026
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown